| Model Number |
82-6634 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
Medwatch: (b)(4)."the icp express monitor that was previously working on the patient blacked out and alarmed "system failure".The device was then plugged back into the wall (it was previously with unplugged as the patient was being transported), and the nursing staff attempted to reboot the device.The alarm and message "system failure" appeared again as the device was attempting reboot.The patient had to then be moved to a different monitor.".
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The icp monitor (id (b)(4)) was returned for evaluation.Device history record (dhr) - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the product was returned for service and repair; unit passed all testing and was unable to replicate failure.The root cause is undetermined and was unable to be confirmed in the complaint evaluation.Product was received for analysis and the investigation could confirm the complaint condition.